# SDR IPXA10163357

- Difficulty date: October 19, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 5,835 hours, 3,551 cycles
- Engine: Pwa PW4158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, MAIN DECK CARGO FLOOR STRUCTURE FR 80 LT B/LI8 SEAT TRACK     REPAIRED SEAT TRACK IAW SRM 53-10-16 PB 201, PARA 4.
